Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Error bounds for the method of good lattice points


Authors: Shaun Disney and Ian H. Sloan
Journal: Math. Comp. 56 (1991), 257-266
MSC: Primary 65D32
MathSciNet review: 1052090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New error bounds are obtained for the method of good lattice points for multidimensional quadrature, when m, the number of quadrature points, is prime. One of these bounds reduces the constant in Niederreiter's asymptotic error bound, if the dimension exceeds 2. Together they give very much smaller numerical bounds for all values of m.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1991-1052090-6
PII: S 0025-5718(1991)1052090-6
Article copyright: © Copyright 1991 American Mathematical Society